# SDR CALA2013082690758

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,390 hours, 14,029 cycles
- Engine: Pwa PW4056
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Condition: Faulty
- Location: Ignition Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DID NOT START ON NR 2 IGNITER,  NORMAL START IN BOTH.  PERFORMED IGNITER ADJUSTMENT TEST IAW MM 74-00-00.  REPLACED NR 2 ENGINE NR 2 IGNITER PLUG PER MM. OPERATIONS CHECK GOOD.  REOPENED BY OPBLM ON 24AUG13 FOR IGNITER SYSTEM STILL INOPERATIVE.  REPLACED NR 2 IGNITER CABLE & IGNITER EXCITER BOX.  IAW AMM 74-11-01, RAN ENGINE, OPERATIONS CHECKED NORMAL.
